# SDR GTIA040846

- Difficulty date: November 12, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Engine: Pwa JT8D1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LP NR 3022501; DEPARTING DCA AFTER GEAR RETRACTION, ALL 3 RED UNSAFE LIGHTS REMAINED ILLUMINATED, GEAR DOOR LIGHT EXTINGUISHED.  ACCOMPLISHED QRH PROCEDURE WITH NO CHANGE IN INDICATIONS.  ACP BITE CHECK OF PSEU, CLEANED LANDING GEAR HANDLE SWITCH S1-89 AND THROTTLE GEAR SWITCHES.  OPS CHECK GOOD.
